# SDR HEEA0014893

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N39PH
- Make and model: King A
- Aircraft serial: BL3
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: 1013640867
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT CROSSFEED ON VALVE INOPERATIVE RIGHT TO LEFT.
